Skip to Main content Skip to Navigation
Journal articles

A model-free no-arbitrage price bound for variance options

Abstract : In the framework of Galichon, Henry-Labordère and Touzi, we consider the model-free no-arbitrage bound of variance option given the marginal distributions of the underlying asset. We first make some approximations which restrict the computation on a bounded domain. Then we propose a gradient projection algorithm together with a finite difference scheme to approximate the bound. The general convergence result is obtained. We also provide a numerical example on the variance swap option.
Complete list of metadata

Cited literature [19 references]  Display  Hide  Download

https://hal.inria.fr/inria-00634387
Contributor : J. Frederic Bonnans Connect in order to contact the contributor
Submitted on : Friday, October 21, 2011 - 8:10:42 AM
Last modification on : Saturday, June 25, 2022 - 7:46:35 PM
Long-term archiving on: : Thursday, November 15, 2012 - 10:15:26 AM

File

RR-7777.pdf
Files produced by the author(s)

Identifiers

Citation

J. Frederic Bonnans, Xiaolu Tan. A model-free no-arbitrage price bound for variance options. Applied Mathematics and Optimization, Springer Verlag (Germany), 2013, 68 (1), pp.43-73. ⟨10.1007/s00245-013-9197-1⟩. ⟨inria-00634387⟩

Share

Metrics

Record views

552

Files downloads

411